# SDR DALA2023022801487

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 132,230 hours, 19,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 PART OF OVERWING EXIT SIGN MISSING AT LEFT SIDE OVERWING. CORRECTIVE ACTION: LOCATED EMERGENCY EXIT LIGHT LENS IN CABIN AND REINSTALLED AS NECESSARY. OK FOR SVC. (9916812)
